# SDR YENA20150531151

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CENTER SHEAR TIE FRAMES 87-88; LBL 9.5"-RBL 9.5"-CORRODED.  REMOVED 3 EA TEMP RIVETS TO REMOVE CORROSION REF SRM 51-42-01.  REMOVED CORROSION, MAX MATERIAL LOSS AREA B L=1.5, W=1.5, H=0.002, LOCATION 3" AFT OF FRAME 87, LBL 4.5.  NOMINAL THICKNESS IS 0.063. TYPE D, BLEND OUT REF 51-12-01.  INSTALLED 3 RIVETS, TREATED, PRIMED AND TOP COATED AREAS REF SRM 51-23-04, 51-23-05, 51-23-06.
